MAUDE Adverse Event Report: UNOMEDICAL A/S SILHOUETTE PARADIGM; UNO COMFORT SHORT 110/13 PCC MINI

UNOMEDICAL A/S SILHOUETTE PARADIGM; UNO COMFORT SHORT 110/13 PCC MINI
Model Number MMT-382
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city (b)(6).Patient country mexico.
 
Event or Problem Description
Reference number (b)(4).Event occurred in mexico.On 21 -aug-2024, it was reported that the patient encountered infusion set tubing detachement the site of insertion was gluteous.The infusion set was in use for 2 days.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Per revision 21 of procedure (b)(4), a child investigation is not required to document the dhr review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the dhr review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 5406384, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 5406384 was manufactured according to the work instruction (wi) version 13 and packaged in the machine multivac 10 on 31-oct-2022, with a total of (b)(4) units.Gluing tube the sub-assembly, gluing tube of the lot 5409108 was manufactured according to the wi version 8 and manufactured in the machine lc02, on 02-nov-2022, with a total of (b)(4) units.The sub-assembly, gluing tube of the lot 5406922 was manufactured according to the wi version 8 and manufactured in the machine lc01, on 26-oct-2022, with a total of (b)(4) units.Review of the dhr showed that a non-conformance (nc) was raised due to planned deviation: use a different cartridge presentation for glue.This nc is not related to claimed malfunction.Conclusion summary of complaint investigation: one nonconformance (nc) was raised and found unrelated to the reported malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT SHORT 110/13 PCC MINI
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20331085
Report Number3003442380-2024-27698
Device Sequence Number8003647
Product Code FPA
UDI-Device Identifier05705244009165
UDI-Public05705244009165
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/29/2025
Device Model NumberMMT-382
Device Lot Number5406384
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2024
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown